# SDR CA000404046

- Difficulty date: March 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 15,446 hours
- Engine: Pwa R985AN1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C2FS3203A
- Condition: Broken
- Location: Fuselage
- Component: Fuselage Main Fr, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUSTER FOUND BROKEN CLEAR OF ATTACHING BOLT DURING ANNUAL INSPECTION.  FRAME SENT OUT FOR REBUILD IN A JIG.
